Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 119, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jun 6, 2021, 9:05 AM CDT for 4 counties in Texas. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2021, 9:05 AM CDT (14:05 UTC)
- Expired
- Jun 11, 2021, 9:08 PM CDT
- In force
- 6 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sulphur River near Talco (TLCT2). The gauge peaked at 24.24 ft at Jun 9, 2021, 3:00 AM CDT.
- Action stage
- 19.5 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 27.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
160
WGUS44 KSHV 061405
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
905 AM CDT Sun Jun 6 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-071415-
/O.NEW.KSHV.FL.W.0119.210606T1405Z-210611T2100Z/
/TLCT2.1.ER.210605T1430Z.210608T0600Z.210611T0300Z.NO/
905 AM CDT Sun Jun 6 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Sulphur River Near Talco.
* From this morning to Friday afternoon.
* At 8:45 AM CDT Sunday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 24.0 feet early Tuesday morning. It will
then fall below flood stage late Thursday evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
2511 follow-up statements
705
WGUS84 KSHV 070201
FLSSHV
Flood Statement
National Weather Service Shreveport LA
901 PM CDT Sun Jun 6 2021
...The Flood Warning is extended for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-080215-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210612T0112Z/
/TLCT2.1.ER.210605T1430Z.210608T0000Z.210611T0712Z.NO/
901 PM CDT Sun Jun 6 2021
...The Flood Warning is now in effect until Friday evening...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Friday evening.
* At 7:45 PM CDT Sunday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM CDT Sunday was 21.3 feet.
* Forecast...The Sulpher river at Talco will rise to 24.0 feet early
Tuesday morning. It will then fall to 23.7 feet and then begin
rising again early Wednesday morning. It will rise to 23.8 feet
Wednesday morning. It will then fall below flood stage early
Friday morning.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
10394
WGUS84 KSHV 071444
FLSSHV
Flood Statement
National Weather Service Shreveport LA
944 AM CDT Mon Jun 7 2021
...The Flood Warning is extended for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-081445-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-000000T0000Z/
/TLCT2.1.ER.210605T1430Z.210610T0000Z.000000T0000Z.NO/
944 AM CDT Mon Jun 7 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until further notice.
* At 8:45 AM CDT Monday the stage was 22.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 23.1 feet
this afternoon. It will then rise to 24.0 feet Wednesday evening.
Additional rises are possible thereafter.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
25942
WGUS84 KSHV 080212
FLSSHV
Flood Statement
National Weather Service Shreveport LA
912 PM CDT Mon Jun 7 2021
...The Flood Warning continues for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-090215-
/O.CON.KSHV.FL.W.0119.000000T0000Z-000000T0000Z/
/TLCT2.1.ER.210605T1430Z.210610T0000Z.000000T0000Z.NO/
912 PM CDT Mon Jun 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until further notice.
* At 7:45 PM CDT Monday the stage was 23.1 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM CDT Monday was 23.1 feet.
* Forecast...The Sulpher river at Talco is expected to rise to a
crest of 24.0 feet Wednesday evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
10670
WGUS84 KSHV 081303
FLSSHV
Flood Statement
National Weather Service Shreveport LA
803 AM CDT Tue Jun 8 2021
...The Flood Warning continues for the following river in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-091445-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210612T1709Z/
/TLCT2.1.ER.210605T1430Z.210609T0600Z.210611T2308Z.NO/
803 AM CDT Tue Jun 8 2021
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Saturday afternoon.
* At 7:45 AM CDT Tuesday the stage was 23.2 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 AM CDT Tuesday was 23.2 feet.
* Forecast...The Sulphur River is expected to rise to a crest of
24.5 feet by early Wednesday morning. It will then fall below
flood stage Friday evening.
* Impact...At 25 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground. Expect
flooding very similar to what has occurred several times earlier
during this wet springtime of 2021 during March, April, and May.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
08319
WGUS84 KSHV 090057
FLSSHV
Flood Statement
National Weather Service Shreveport LA
757 PM CDT Tue Jun 8 2021
...The Flood Warning continues for the following river in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-100100-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210613T1030Z/
/TLCT2.1.ER.210605T1430Z.210609T1200Z.210612T1630Z.NO/
757 PM CDT Tue Jun 8 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until late Saturday night.
* At 6:45 PM CDT Tuesday the stage was 24.0 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:45 PM CDT Tuesday was 24.0 feet.
* Forecast...The Sulphur River is expected to rise to a crest of
24.5 feet tomorrow morning. It will then fall below flood stage
late Saturday morning.
* Impact...At 25 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground. Expect
flooding very similar to what has occurred several times earlier
during this wet springtime of 2021 during March, April, and May.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
16740
WGUS84 KSHV 091531
FLSSHV
Flood Statement
National Weather Service Shreveport LA
1031 AM CDT Wed Jun 9 2021
...The Flood Warning continues for the following river in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-101715-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210613T0224Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0824Z.NO/
1031 AM CDT Wed Jun 9 2021
...The Flood Warning is now in effect until late Saturday evening...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Saturday evening.
* At 9:45 AM CDT Wednesday the stage was 24.1 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 AM CDT Wednesday was 24.2 feet.
* Forecast...The Sulphur River is expected to fall below flood stage
early Saturday morning and continue falling to 18.1 feet Monday
morning.
* Impact...Flooding to diminish and end through Saturday.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
08844
WGUS84 KSHV 100154
FLSSHV
Flood Statement
National Weather Service Shreveport LA
854 PM CDT Wed Jun 9 2021
...The Flood Warning continues for the following river in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-110200-
/O.CON.KSHV.FL.W.0119.000000T0000Z-210613T0224Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0824Z.NO/
854 PM CDT Wed Jun 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Saturday evening.
* At 7:45 PM CDT Wednesday the stage was 23.8 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM CDT Wednesday was 24.2 feet.
* Forecast...The Sulphur River Near Talco is expected to fall below
flood stage early Saturday morning and continue falling to 16.8
feet Monday evening.
* Impact...Flooding to diminish and end through Saturday.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
16659
WGUS84 KSHV 101450
FLSSHV
Flood Statement
National Weather Service Shreveport LA
950 AM CDT Thu Jun 10 2021
...The Flood Warning continues for the following river in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-111630-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210612T2136Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0336Z.NO/
950 AM CDT Thu Jun 10 2021
...The Flood Warning is now in effect until Saturday afternoon...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Saturday afternoon.
* At 8:45 AM CDT Thursday the stage was 23.4 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:45 AM CDT Thursday was 24.1 feet.
* Forecast...The Sulphur River is expected to fall below flood stage
late Friday evening and continue falling to 17.3 feet Tuesday
morning.
* Impact...Flooding to diminish and end through Friday.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
08748
WGUS84 KSHV 110259
FLSSHV
Flood Statement
National Weather Service Shreveport LA
959 PM CDT Thu Jun 10 2021
...The Flood Warning continues for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-120300-
/O.CON.KSHV.FL.W.0119.000000T0000Z-210612T2136Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0336Z.NO/
959 PM CDT Thu Jun 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Saturday afternoon.
* At 9:45 PM CDT Thursday the stage was 22.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 PM CDT Thursday was 23.7 feet.
* Forecast...The river is expected to fall below flood stage late
tomorrow evening and continue falling to 16.8 feet Tuesday evening.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
44573
WGUS84 KSHV 111406
FLSSHV
Flood Statement
National Weather Service Shreveport LA
906 AM CDT Fri Jun 11 2021
...The Flood Warning continues for the following river in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-121415-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210612T1800Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0000Z.NO/
906 AM CDT Fri Jun 11 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Saturday afternoon.
* At 8:45 AM CDT Friday the stage was 21.3 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:45 AM CDT Friday was 23.3 feet.
* Forecast...The river is expected to fall below flood stage this
Friday evening and continue falling to 16.6 feet Wednesday morning.
* Impact...Flooding to diminish and end throughout this Friday.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
08013
WGUS84 KSHV 120208
FLSSHV
Flood Statement
National Weather Service Shreveport LA
908 PM CDT Fri Jun 11 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
TXC159-343-387-449-120315-
/O.CAN.KSHV.FL.W.0119.000000T0000Z-210612T0208Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0000Z.NO/
908 PM CDT Fri Jun 11 2021
...The Flood Warning for the Sulphur River Near Talco has been
cancelled...
The Flood Warning is cancelled for
the Sulphur River Near Talco.
* At 8:45 PM CDT Friday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 16.3 feet Wednesday
evening.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
24What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jun 6, 6:30 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 6, 6:30 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 630 AM CDT Sun Jun 6 2021 .AVIATION... Coverage of convection will become more widespread today, with pds of tstms expected to affect the terminals intermittently throughout the pd. Low cigs/vsbys will be possible during the pd, especially this morning and invof convection. Coverage of convection should begin to gradually diminish after sunset but continue to be possible through the end of the pd. /12/ && .PREV DISCUSSION... /issued 342 AM CDT Sun Jun 6 2021/ SHORT TERM.../Today through Monday/ Upper low cut off from the main jet stream continues to slowly drift newd across the upper Red River valley of OK/TX. Abundant lift and deep-layer moisture associated with the upper low will keep convection a likely probability through Monday, especially during the daylight hours, where daytime heating will bring at least some marginal instability to aid the convection. Although parameters are less than ideal for any severe weather, an isold strong storm or two cannot be ruled out today and/or Monday, especially if some isold pockets of higher instability due to differential heating are able to materialize. The more likely threat during the short term will be isold instances of flash flooding due to heavy rainfall. This threat looks to be slightly greater for Monday, especially across the nwrn third of the region, where a decaying MCS in the early morning hours may bring higher rain rates. In addition, an outflow boundary left behind from this decaying MCS may serve as a focus for later convective development, leaving these same areas vulnerable to flash flooding. Even so, the threat for isold flash flooding will exist areawide. Otherwise, max temps through the short-term will continue to run a few degrees below normal with min temps running near or just above normal, as cloud cover/convection inhibit heating during the day and insulate against loss of heat overnight. /12/ LONG TERM.../Monday Night through Saturday Night/ An unsettled weather pattern will continue across the Four State Region for the first part of next week, but drier conditions are expected by next weekend. On Monday evening, the aforementioned broad upper low that has been the source of the unsettled weather across the region, will continue to weaken and push northeastward across Northern Arkansas into Missouri. However, another potent shortwave disturbance will move across the Red River Valley of Texas and through the region on Tuesday, bringing additional showers and thunderstorms across the region. In wake of this disturbance, upper ridging will build into Northern Mexico and the western and southern regions of Texas. This ridge will try to nudge its way into our region on Wednesday. Rain chances will greatly diminish across the region, but can't rule out some afternoon convection across the eastern half of the region, which will likely remain just on the peripheral of the ridge. By Thursday and into next weekend, models indicate that the upper ridge will hold firm across the Southern Plains. Much drier conditions are expected across the region. However, slight rain chances will remain across our eastern zones, as these areas will remain on the eastern fringe of the ridge. With drier conditions moving into the region during the period, expect an increase in afternoon temperatures. Highs will likely top out in the upper 80s to lower 90s by the end of the work week into next weekend. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 85 71 85 72 / 80 30 80 30 MLU 83 71 85 73 / 80 40 80 30 DEQ 80 68 82 69 / 80 60 80 60 TXK 82 70 83 71 / 80 50 80 60 ELD 84 68 83 70 / 80 50 80 50 TYR 85 71 85 73 / 60 40 80 30 GGG 83 70 85 72 / 60 40 80 30 LFK 87 72 88 74 / 60 30 60 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 12/20
Hazardous weather outlook, Jun 6, 4:35 AM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 435 AM CDT Sun Jun 6 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-070945- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 435 AM CDT Sun Jun 6 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Showers and thunderstorms will be possible across the entire region today, with localized heavy rain possible. This could lead to isolated flash flooding in low lying and poor drainage areas, and in locations that have seen significant rainfall in the past week. However, no widespread organized hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Heavy rain early next week may lead to localized flash flooding concerns across some areas. Otherwise, the risk of severe storms will generally remain low through this period. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:42 PM CDT | Areal Flood Advisory | SHV | Panola | 3 hr |
| Jun 5, 8:26 PM CDT | Flash Flood Warning | SHV | Panola | 3 hr |
| Jun 5, 8:33 PM CDT | Special Weather Statement | SHV | Wood | 42 min |
| Jun 5, 9:11 PM CDT | Areal Flood Advisory | SHV | Wood | 2 hr |
| Jun 6, 2:52 AM CDT | River Flood Warning | SHV | Panola, Shelby | 6 days |
| Jun 6, 8:58 AM CDT | River Flood Warning | SHV | Wood | 47 hr |
| Jun 6, 5:24 PM CDT | Special Weather Statement | SHV | Rusk | 66 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.